Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! Is there anybody who has urges for lortab all the time? A year ago I broke my leg at skiing, and ever since, I am on Lortab or some other pain killers. I noticed that in the last 5 months I would trick my doctor for having pain and we would prescribe more Lortab for me. That was a relief. There are days when I take 20 per day, and I know this is very wrong, and I feel very guilty, but I can’t stop actually. I am afraid to say to my husband. This is so stupid, I feel stupid, and I don’t know what to do. Please help!!!!!

Loading...


Hello there! This is a very dangerous situation you got your self into. Luckily you have realized it on time. It is good that you are aware of your problem. The next thing to do is go out with it. You must tell your husband and you will probably need medical help as well. Otherwise, you may catch yourself at stealing, lying doing anything in order to get it. Do this right now, or you will regret it! I wish you all the best!!
Reply

Loading...

Well since I see the other person offered no sympathy I will add mine. I have never taken twenty a day but have taken five or six 10/500's. First of all if the pain is no longer there then yes there is the question of addiction. Two words here "dependance" and "addiction". If you are dependant on this drug for true pain then dependance is dependance. I depend on food to keep me alive, no difference should be made with this medication if you truly need it. But it seems you have come to the conclusion that you are abusing this substance on your own. This is a good thing. Telling you husband is up to you. My philosophy if you make it a big problem it will remain a big problem. The person you have to be honest with first is yourself and it seems you have come to this. Second the person you have to be honest with is you doctor. This will be the hard one. But if he is compasionate good if not talk around find out somehow a doctor that understands. My doctor suffers from cronic back pain as I do so it is easy for me to be honest with him. I tell him he has better self control than I do. I tell him I usually run out early because I get upset and tell myself that I should not have to suffer. No matter the reason the DEA ( Drug Enforcement Agency ) is cracking down and watching doctors that prescribe more than the average of narcotics. You could find yourself tagged, like I am by the DEA. They are watching my doctor and myself. So be honest with him and seek his advice on how to come to grips with this very real problem in your life. If he turns into the back side of a donkeys anatomy seek another doctor that has compassion. I sympathize with you and I am with you on this. I suffer from major depression , anxiety and cronic back pain. Do not make this problem larger than it is. Do not multiply it in your head. This is not your fault. You had true need of this medication and now you feel you do not need it but suffer like millions of others with the question of how to cope. Keep it simple and if you want to let you spouse in on it that is ok but I see no need of this because this will compound the problem in your head then you will feel watched by him no matter how much he wants to understand he will not because he has not been where you are right now.
Reply

Loading...

Broken back. Spinal staniosas
Reply

Loading...

First of all, NATIVCAJUN, sympathy can enabled a user, so don't put too much stock in it. I think you should empathize with people to a degree. Second you need drugs like you need food? I can see why the DEA is concerned. GERRI's advice is right on.This Lady,HOCKMAN, should come clean and get off these drugs by any means she chooses, just do it. I'm in the process of tapering off Methadone and would not wish this on anyone.(Degen. disc,,,6 yrs@ 80mg down to 27.5mg) There are alternative means of pain relief I fortunately have found one(diet and exercise). Good luck to all in the fight to get our lives back.
Reply

Loading...


Wow,pain is pain.Take only what you need ,when you need it.Otherwise,addiction will take over.
Reply

Loading...

I agree with the person who said at least you realize you have a problem, but I only agree with that statement. I have been addicted to hydrocodones,norcos, percocets ect... let's call it what it is they are all pretty much the same! You get get the same high and that sought after mental relief. Does anyone notice when your dealer or pharmacy says "you can come pick them up now we have have them ready for you" You automatically feel 90% better even before you take them? I am not making lite of this at all! Please understand that. We all try to justify why we take them an the only person your saying that to is ourselves. I am a person of faith and I pray everyday for God to help me beat this but fact of the matter is god gave us our very own brain and the ability to make our own choices. And I know I'm beating a dead horse but you have to admit you need help! Back to what the lady said about being afraid to tell her husband, with all due respect you did take those sacred vows which include for better or worse an sickness and in health well if he meant his vows he should do everything in his power to help you thru your time of desperate need! That will test his metal for lack of a better word, but I can assure you that a lot of the anxiety your feeling due to dreading telling him is not making ur situation any easier! I know I'm rambling but I'll leave you with this when I told my family an I mean immediate family they are the only one who need to know, that gave me so much relief an courage to seek help. I was clean for 2 yrs then I lost my father and slowly fell right back in. Now the fights back on but I'm on my way bc I have a 15 month old beautiful girl who I will not let down! I will tell you suboxone gets ur mind an body feeling normal but don't abuse it like I did make a trustworthy person dose you once a day. I don't care if it says take twice a day u don't need it one will last you all day even take half in morn an half around 3pm or so. Then after a week only do half a day an then a quarter an so on. If it doesn't work tramadol doesn't get me high but makes me function just fine only max two a day or u will be fighting that mental w/d from those. I'm not a doctor by any stretch of the imagination but I've been there and I know what ur goin thru. I call here to help hotline an just talk to an understanding ear when I'm down on myself. May God bless you and your family and know you are not alone and fight this until you win b/c when you do it will be the best day of your life.
Reply

Loading...